Can stomach ulcers cause diarrhea?

Not directly. Stomach or gastric ulcers are not likely to cause diarrhea, but treatments for it can (side effects). Many of the antacid meds such as zantac/pepcid, prilosec, Prevacid (lansoprazole) etc...All can do that. Also, people having ulcers may try to change their diet which may cause trouble with stool. Diarrhea-predominant irritable bowel can ulcer-like pain too, so consult doc. Good luck.

Related Questions

Is it gastritis or an ulcer? I have sharp middle/lower abdominal pain that is worse after I eat and at night with nausea and diarrhea.

It can be either. We can not tell you what it is withput getting history in detail as to how long you have had these syptoms and if you have tried any over the counter medicine and what gives you the relief. You should get it checked by your doctor as it can be gastritis or an Ulcer as symptoms can be overlapping.You may need a consult with Gastroenterologist and may need Endoscopy. Read more...